Alert archive / Michigan / River Flood Warnings in 2008
River Flood Warning 77, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 5, 2008, 12:22 PM EST for Elkhart County, Indiana; Branch County, Saint Joseph County, Michigan. It took effect at Mar 7, 2008, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 5, 2008, 12:22 PM EST (17:22 UTC)
- In effect from
- Mar 7, 2008, 7:00 PM EST
- Expired
- Mar 7, 2008, 10:44 AM EST
- In force
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Elkhart County, IN, Branch County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (MI/IN) at Three Rivers (TRVM4).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04097500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 051722 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1222 PM EST WED MAR 05 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES .THE RIVER IS EXPECTED TO RESPOND TO RECENT SNOWMELT AND RESULT IN MINOR RIVER FLOODING. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC039-MIC023-149-061722- /O.NEW.KIWX.FL.W.0077.080307T0600Z-080309T1200Z/ /TRVM4.1.ER.080307T0600Z.080307T0600Z.080308T1200Z.NO/ 1222 PM EST WED MAR 05 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * FROM LATE THURSDAY NIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM WEDNESDAY THE STAGE WAS 6.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND 1 AM FRIDAY MARCH 7. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
5 follow-up statements
000 WGUS83 KIWX 060349 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1049 PM EST WED MAR 05 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES .RIVER FLOODING CONTINUES DUE TO MELTING SNOW AND RECENT RAINFALL. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-070349- /O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/ /DAVI3.3.ER.080107T0200Z.080112T0130Z.000000T0000Z.NR/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM WEDNESDAY THE STAGE WAS 12.2 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 12.2 FEET AROUND 1 AM THURSDAY MARCH 6. * FORECAST...THE RIVER WILL REMAIN NEAR 12.2 FEET AROUND 1 AM THURSDAY MARCH 6. * AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.8 FEET WHICH OCCURRED ON APR 27 2007. $$ INC049-085-099-131-149-070348- /O.EXT.KIWX.FL.W.0067.000000T0000Z-080311T1800Z/ /ORAI3.1.ER.080304T1445Z.080305T1630Z.080310T1800Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM WEDNESDAY THE STAGE WAS 12.6 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 2 PM MONDAY MARCH 10. * AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER. $$ INC015-131-181-070348- /O.EXT.KIWX.FL.W.0068.000000T0000Z-080311T0000Z/ /WMCI3.1.ER.080305T1245Z.080306T1200Z.080310T0000Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER ABOVE WINAMAC * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM WEDNESDAY THE STAGE WAS 10.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.5 FEET AROUND 7 AM THURSDAY MARCH 6 AND FALL BELOW FLOOD STAGE AROUND 8 PM SUNDAY MARCH 9. * AT 11.0 FEET...EXTENSIVE RESIDENTIAL FLOODING IS IN PROGRESS. $$ INC001-179-070348- /O.EXT.KIWX.FL.W.0072.000000T0000Z-080309T1000Z/ /LYNI3.1.ER.080304T2233Z.080307T0600Z.080308T1000Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM WEDNESDAY THE STAGE WAS 11.9 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.3 FEET AROUND 7 AM FRIDAY MARCH 7 AND FALL BELOW FLOOD STAGE AROUND 5 AM SATURDAY MARCH 8. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. $$ INC069-179-070348- /O.EXT.KIWX.FL.W.0073.000000T0000Z-080310T0600Z/ /BLFI3.1.ER.080305T0711Z.080307T1800Z.080309T0600Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM WEDNESDAY THE STAGE WAS 10.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.5 FEET AROUND 1 PM FRIDAY MARCH 7 AND FALL BELOW FLOOD STAGE AROUND 1 AM SUNDAY MARCH 9. * AT 13.0 FEET...ACCESS ROAD TO BLUFFTON WASTEWATER TREATMENT PLANT IS FLOODED. $$ OHC171-070348- /O.EXT.KIWX.FL.W.0069.000000T0000Z-080309T1200Z/ /MONO1.1.ER.080306T0300Z.080307T0000Z.080308T1200Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM WEDNESDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY NIGHT AND CREST NEAR 12.3 FEET AROUND 1 AM FRIDAY MARCH 7 AND FALL BELOW FLOOD STAGE AROUND 7 AM SATURDAY MARCH 8. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. $$ INC003-033-OHC039-070348- /O.EXT.KIWX.FL.W.0070.000000T0000Z-080310T1200Z/ /NVLI3.1.ER.080307T0300Z.080308T0600Z.080309T1200Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM WEDNESDAY THE STAGE WAS 11.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY NIGHT AND CREST NEAR 12.3 FEET AROUND 7 AM SATURDAY MARCH 8 AND FALL BELOW FLOOD STAGE AROUND 8 AM SUNDAY MARCH 9. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ OHC039-051-171-070348- /O.EXT.KIWX.FL.W.0071.000000T0000Z-080310T1600Z/ /STRO1.1.ER.080303T2235Z.080306T1800Z.080309T1600Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM WEDNESDAY THE STAGE WAS 12.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.2 FEET AROUND 1 PM THURSDAY MARCH 6 AND FALL BELOW FLOOD STAGE AROUND 12 PM SUNDAY MARCH 9. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$ INC039-MIC023-149-070348- /O.EXT.KIWX.FL.W.0077.080306T1800Z-080309T1800Z/ /TRVM4.1.ER.080306T1800Z.080307T1800Z.080308T1800Z.NO/ 1049 PM EST WED MAR 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * FROM THURSDAY AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM WEDNESDAY THE STAGE WAS 6.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY AFTERNOON AND CREST NEAR 7.1 FEET AROUND 1 PM FRIDAY MARCH 7 AND FALL BELOW FLOOD STAGE AROUND 1 PM SATURDAY MARCH 8. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
000 WGUS83 KIWX 061644 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1144 AM EST THU MAR 06 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES .RECENT PERIODS OF PRECIPITATION ALONG WITH SNOWMELT HAVE RESULTED IN FLOODING IN SOME AREAS. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-071644- /O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/ /DAVI3.3.ER.080107T0200Z.080112T0130Z.000000T0000Z.NR/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM THURSDAY THE STAGE WAS 12.2 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 12.1 FEET AROUND 1 PM THURSDAY MARCH 6. * AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. $$ INC049-085-099-131-149-071643- /O.EXT.KIWX.FL.W.0067.000000T0000Z-080308T0900Z/ /ORAI3.1.ER.080304T1445Z.080305T1630Z.080307T0900Z.NO/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 12.3 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST... THE RIVER WILL REMAIN NEAR STEADY THROUGH 1PM. * AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER. $$ INC015-131-181-071643- /O.EXT.KIWX.FL.W.0068.000000T0000Z-080308T0600Z/ /WMCI3.1.ER.080305T1245Z.080306T0645Z.080307T0600Z.NO/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER ABOVE WINAMAC * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM THURSDAY THE STAGE WAS 10.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST... THE RIVER WILL REMAIN NEAR STEADY THROUGH 1PM. * AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. SOME RESIDENCES BEGIN TO BE AFFECTED BY FLOOD WATER AND THE WINAMAC TOWN PARK FLOODS. $$ INC001-179-071643- /O.EXT.KIWX.FL.W.0072.000000T0000Z-080308T1800Z/ /LYNI3.1.ER.080304T2233Z.080305T1800Z.080307T1800Z.NO/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 11.5 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 1 PM FRIDAY MARCH 7. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. $$ INC069-179-071643- /O.EXT.KIWX.FL.W.0073.000000T0000Z-080309T1912Z/ /BLFI3.1.ER.080305T0711Z.080306T1800Z.080308T1912Z.NO/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM THURSDAY THE STAGE WAS 11.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.8 FEET AROUND 1 PM THURSDAY MARCH 6 AND FALL BELOW FLOOD STAGE AROUND 2 PM SATURDAY MARCH 8. * AT 12.0 FEET...RIVER ROAD AND A FEW COUNTY ROADS ARE CLOSED BY HIGH WATER. $$ OHC039-051-171-071643- /O.EXT.KIWX.FL.W.0071.000000T0000Z-080310T0900Z/ /STRO1.1.ER.080303T2235Z.080306T0830Z.080309T0900Z.NO/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM THURSDAY THE STAGE WAS 12.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 5 AM SUNDAY MARCH 9. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$ INC039-MIC023-149-071643- /O.EXT.KIWX.FL.W.0077.080307T1200Z-080309T1200Z/ /TRVM4.1.ER.080307T1200Z.080307T1200Z.080308T1200Z.NO/ 1144 AM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * FROM FRIDAY MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5 AM THURSDAY THE STAGE WAS 6.7 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 7 AM FRIDAY MARCH 7. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
000 WGUS83 KIWX 070333 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1033 PM EST THU MAR 06 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES .RIVER FLOODING CONTINUES DUE TO MELTING SNOW AND RECENT PERIODS OF PRECIPITATION. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-080333- /O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/ /DAVI3.3.ER.080107T0200Z.080112T0130Z.000000T0000Z.NR/ 1033 PM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM THURSDAY THE STAGE WAS 12.1 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 12.0 FEET AROUND 1 AM FRIDAY MARCH 7. * FORECAST...THE RIVER WILL REMAIN NEAR 12.0 FEET AROUND 1 AM FRIDAY MARCH 7. * AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.8 FEET WHICH OCCURRED ON APR 27 2007. $$ INC039-MIC023-149-080333- /O.EXT.KIWX.FL.W.0077.080308T0000Z-080309T1200Z/ /TRVM4.1.ER.080308T0000Z.080308T0000Z.080308T1200Z.NO/ 1033 PM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM THURSDAY THE STAGE WAS 6.7 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 7 PM FRIDAY MARCH 7. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
000 WGUS83 KIWX 070344 CCA FLSIWX FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1033 PM EST THU MAR 06 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES .RIVER FLOODING CONTINUES DUE TO MELTING SNOW AND RECENT PERIODS OF PRECIPITATION. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-080333- /O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/ /DAVI3.3.ER.080107T0200Z.080112T0130Z.000000T0000Z.NR/ 1033 PM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM THURSDAY THE STAGE WAS 12.1 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL SLOWLY TO NEAR 10.5 FEET AROUND 7PM THURSDAY MARCH 13. * AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.8 FEET WHICH OCCURRED ON APR 27 2007. $$ INC039-MIC023-149-080333- /O.EXT.KIWX.FL.W.0077.080308T0000Z-080309T1200Z/ /TRVM4.1.ER.080308T0000Z.080308T0000Z.080308T1200Z.NO/ 1033 PM EST THU MAR 06 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM THURSDAY THE STAGE WAS 6.7 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 7 PM FRIDAY MARCH 7. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
000 WGUS83 KIWX 071544 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EST FRI MAR 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC001-179-071614- /O.CAN.KIWX.FL.W.0072.000000T0000Z-080308T1800Z/ /LYNI3.1.ER.080304T2233Z.080305T1800Z.080307T0615Z.NO/ 1044 AM EST FRI MAR 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER NEAR LINN GROVE * AT 10 AM FRIDAY THE STAGE WAS 10.6 FEET * FLOOD STAGE IS 11.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE VERY EARLY FRIDAY MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 10.8 FEET AROUND 1 PM FRIDAY MARCH 7. $$ INC039-MIC023-149-071614- /O.CAN.KIWX.FL.W.0077.000000T0000Z-080309T1200Z/ /TRVM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1044 AM EST FRI MAR 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * AT 5 AM FRIDAY THE STAGE WAS 6.7 FEET * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 6.7 FEET YESTERDAY MORNING. THE RIVER WILL CONTINUE FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 5, 6:50 AM EST, 5 hours 32 minutes earlier.
Area forecast discussion, Mar 5, 6:50 AM EST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
650 AM EST WED MAR 5 2008
.AVIATION...
BRIEF PD OF MVFR SC AT ISSUANCE AT KFWA WILL QUICKLY MOVE EAST BY 12
UTC START TIME AS WINTER STORM EXITS INTO NEW ENGLAND. VFR FOR MUCH
OF DAY. SHORT WAVE APPROACHES TONIGHT AND WITH MIDLEVEL
SPEEDMAX/MARGINAL MOISTURE AVAILABLE ANTICIPATE AT LEAST SOME LIGHT
SNOW ACRS SRN GRTLKS REGION. BETTER DYNAMICS/MOISTURE FURTHER NORTH
INVOF KSBN AND WILL LOWER CONDITIONS TO LOW END MVFR BEYOND 06 UTC.
AT KFWA DRIER SUBCLOUD LAYER MAY EVEN PRECLUDE MVFR CONDITIONS.
&&
.SHORT TERM...
REMAINDER OF WSW TO EXPIRE AT 10 UTC AS PER EARLIER UPDATE/CAN
STATEMENT AT 326 AM. UPR LEVEL SUPPORT NOW INTO WESTERN PA WITH
SFC LOW TO CENTRAL PA WITH BEST DEFORMATION INTO SWRN ONT.
PIECEMEAL OF INTRMTN STRM ENERGY EJECTING ACRS DAKOTAS/NE THIS AM
TO PROVIDE A CHANCE OF LIGHT SNOW...MAINLY ACRS NRN TIER OF CWA
TONIGHT. FURTHER SOUTH MOISTURE STARVED LOW LEVELS SHOULD PRECLUDE
ANYTHING MORE THAN FLURRIES/VERY LIGHT SNOW WITH LOW POPS
WARRANTED. WITH SIG SNOW COVER SPCLY ACRS CENTRL CWA INTO NERN IN
HAVE BIASED TEMPS TODAY BLO MOS GUIDANCE AND TONIGHT AT OR JUST A
FEW BLO.
&&
.LONG TERM...
THURSDAY THROUGH TUESDAY...THE LONGWAVE TROF WILL MOVE EAST AND WILL
BE OVER THE GREAT LAKE REGION EARLY THIS WEEKEND. AHEAD OF THIS
SYSTEM...A SURFACE LOW ASSOCIATED WITH THE UPPER TROF WILL TRACK
ACROSS THE SE CONUS AND MAY SPREAD ACCUMULATING SNOW INTO NORTHWEST
OHIO AND NORTHERN INDIANA...ESPECIALLY SOUTH OF FORT WAYNE. MAJOR
DIFFERENCES EXIST BETWEEN THE NAM/WRF AND THE GFS HANDLING OF THIS
SYSTEM. GIVEN THE POTENTIAL FOR DRY AIR ENTRAINMENT WITH A NORTHEAST
FLOW...AND GIVEN THE NAM/WRF HANDLING OF THIS LAST SYSTEM...PREFER
THE GFS WITH A GENERALLY DRIER SOLUTION FRIDAY AND FRIDAY NIGHT.
HOWEVER...MEX MOS SNOW CHANCES AT LIMA IN THE 60S...SO HAVE TRENDED
POPS UP BUT KEPT IN CHANCE CATEGORY. LAKE EFFECT SNOW IS ALSO
POSSIBLE FRIDAY AND SATURDAY AS VERY COLD AIR RETURNS OVER THE
LAKES. AFTER THIS..THE OVERALL PATTERN WILL REMAIN ACTIVE AS A
NUMBER OF SHORT WAVE TROFS MIGRATE THROUGH THE LARGER PATTERN. KEPT
A CHANCE FOR SNOW SUNDAY NIGHT IN THIS REGARD. HOWEVER...MOISTURE
WITH THESE SYSTEMS WILL BE LIMITED...SO SNOWFALL AMOUNTS SHOULD BE
RELATIVELY LIGHT. THE GFS ANALOG COMPOSITE SIGNALS INDICATE MUCH
BELOW NORM CONFIDENCE IN THE PREDICTED HIGHLY AMPLIFIED
PATTERN...SO NO CHANGES MADE PAST MONDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...FLOOD WATCH FROM 1 PM EST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR OHZ016.
LM...NONE.
&&
SHORT TERM...MURPHY
LONG TERM...SKIPPER
AVIATION...MURPHYHazardous weather outlook, Mar 5, 5:41 AM EST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 541 AM EST WED MAR 5 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-061045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 541 AM EST WED MAR 5 2008 /441 AM CST WED MAR 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ACCUMULATING SNOW IS POSSIBLE FRIDAY NIGHT AND SATURDAY... ESPECIALLY SOUTHEAST OF A LINE FROM MARION INDIANA TO NAPOLEON OHIO. LAKE EFFECT SNOW IS ALSO POSSIBLE FRIDAY NIGHT AND SATURDAY... HOWEVER HEAVY SNOW IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 541 AM EST WED MAR 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARD WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THROUGHOUT MUCH OF THIS TIME PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Mar 5, 8:08 AM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
808 AM EST WED MAR 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 SSW WARSAW 41.21N 85.86W
03/05/2008 M3.6 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL
&&
EVENT NUMBER 01151
JCLocal storm report, Mar 5, 9:59 AM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 AM EST WED MAR 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 5 SW FORT WAYNE 41.02N 85.21W
03/05/2008 M5.1 INCH ALLEN IN ASOS
&&
EVENT NUMBER 01152
BJSNearby
River Flood Warnings in Michigan, 2008River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.